Advertising Disclosure
10 Best over counter allergy medicine in Canada
- Best Choice01Allegra
Allegra 24 / Hour Allergy Medication, Non Drowsy, Fast and Effective Allergy Relief Medicine for Sneezing, Watery Eyes and Itchy Throat, Fexofenadine Hydrochloride 120 mg, 102 Tablets
Free ShippingMain highlights- Outdoor Allergies - 120 mg Fexofenadine Hydrochloride antihistamine allergy tablets help relieve symptoms of outdoor allergies like pollen, ragweed or grass, offering runny nose and itchy eye relief when you’re out enjoying nature, at home or in the office
- Includes – A 102-count pack containing one 72-count and one 30-count package of non drowsy Allegra 24 Hour Allergy Medication, Fexofenadine Hydrochloride 120 mg allergy medicine tablets
- For Adults and Children - Allegra non drowsy allergy medicine provides all day and all night allergy symptom relief; one medicated tablet is suitable for adults and children 12 years and older suffering from outdoor allergies
- Allergy Symptoms Don’t Stand a Chance - This conveniently sized package of 102 allergy medicine tablets provides over three months of allergy symptom relief when taking one tablet daily
- 24 Hour Allergy Relief - Allegra 24 Hour allergy medicine delivers non drowsy allergy symptom relief from sneezing, itchy nose, palate or throat and runny nose, so you can focus on what you care most about, not your allergies
- Curious about how we select the top products for you? Explore How It Works
- Value for Money02Reactine
Reactine Extra Strength Antihistamine Tablets - 10mg Cetirizine Hydrochloride - 24 Hour Allergy Relief Medicine - 84 Count
10% Off Free ShippingMain highlights- Relief from all your toughest allergy symptoms including itchy, watery eyes, sneezing, runny nose and itchy throat. Effective symptom relief from indoor allergens -including mold, dust, and pet dander - and outdoor allergens like pollen
- Reactine is the #1 most recommended brand by Health Care Professionals. These oral tablets start to work on allergy symptoms quickly, providing long lasting relief up to 24 hours. To be sure this product is right for you, always read and follow the label
- Reactine contains 10-milligrams of Antihistamine Cetirizine Hydrochloride. Antihistamines work by blocking the sites where histamine binds, to provide fast, 24 hour symptom relief
- Reactine Extra Strength Antihistamine Tablets provides relief from your toughest allergy symptoms and lasts 24 hours, all day and all night. Reactine Extra Strength comes in 3/10/30/48/84 tablets per pack
- MADE IN CANADA with domestic and imported components
- Adults and Children 12 years of age and over: 1 tablet every 24 hours, anytime of day. Adults 65 years of age and over: Use Reactine regular strength 5 mg tablets or consult a doctor. Do not exceed recommended dosage
- 03Stanley
Stanley 24 hour Allergy Remedy, 20 Tablets, Fast relief from seasonal allergy symptoms
Free ShippingMain highlights- Take one tablet once daily as needed
- Non-drowsy
- Fast relief from other allergy symptoms including itchy, watery eyes, sneezing, runny nose, and skin itch, hives
- Fast relief from hay fever
- Fast relief from dust allergies
- 04Boiron
Boiron RhinAllergy for Relief from Allergy Symptoms of Sneezing, Runny Nose, and Itchy Eyes or Throat- 60 Tablets
10% Off Free Shipping - 05Allegra
Allegra Hives, 12-Hour Itchy Skin Relief Due to Hives, Allergic Skin Reactions, Non-Drowsy Allergy Medication, 60 mg Fexofenadine Hydrochloride Antihistamine, Adults and Kids, 12 and Older, 36 Tablets
Free Shipping - 06Claritin
Claritin Allergy Medicine, 24-Hour Non-Drowsy Relief 10 mg, Value Pack, 85 Tablets
Free ShippingMain highlights- Relief of your worst allergy symptoms including itchy, watery, red, burning eyes, sneezing, runny nose, itchy nose, skin itch and hives
- Provides fast relief of allergy symptoms caused by outdoor allergens such as trees, grass, ragweed and pollen and indoor allergens such as dust mites, animal dander and moulds
- Each tablet contains 10 mg of loratadine
- Doctors recommend taking one Claritin every day during your allergy season for continuous symptom relief
- 1 tablet is clinically proven to provide effective, 24-hour relief from indoor and outdoor allergy symptoms without causing drowsiness, so you can stay alert and focused all day
- 07Claritin
Claritin Allergy Medicine, 24-Hour Non-Drowsy Relief 10 mg, 20 Tablets
Free ShippingMain highlights- Relief of your worst allergy symptoms including itchy, watery, red, burning eyes, sneezing, runny nose, itchy nose, skin itch and hives
- Provides fast relief of allergy symptoms caused by outdoor allergens such as trees, grass, ragweed and pollen and indoor allergens such as dust mites, animal dander and moulds
- Each tablet contains 10 mg of loratadine
- Doctors recommend taking one Claritin every day during your allergy season for continuous symptom relief *
- 1 tablet is clinically proven to provide effective, 24-hour relief from indoor and outdoor allergy symptoms without causing drowsiness, so you can stay alert and focused all day
- 08Claritin
Claritin Allergy Medicine, 24-Hour Non-Drowsy Relief 10 mg, 30 Tablets
Free ShippingMain highlights- Relief of your worst allergy symptoms including itchy, watery, red, burning eyes, sneezing, runny nose, itchy nose, skin itch and hives
- Provides fast relief of allergy symptoms caused by outdoor allergens such as trees, grass, ragweed and pollen and indoor allergens such as dust mites, animal dander and moulds
- Each tablet contains 10 mg of loratadine
- Doctors recommend taking one Claritin every day during your allergy season for continuous symptom relief *
- 1 tablet is clinically proven to provide effective, 24-hour relief from indoor and outdoor allergy symptoms without causing drowsiness, so you can stay alert and focused all day
- 09A.Vogel
A.Vogel Allergy Relief - Allergy Medication For Hay Fever Symptoms Such As Sneezing, Itchy Nose, Scratching Throat, Burning Eyes, Watery Eyes - Non-Drowsy - Clinically Proven - Ages 2 Up - 120 Tabs
Free ShippingMain highlights- TARGETING A WIDE RANGE OF ALLERGY TYPES : Including pollen, hay fever, dust, and animal allergies, this allergy relief medication ensures comprehensive protection. By eliminating the toxins that overload the immune system, it promotes a return to normal immune function, ultimately reducing the incidence and severity of allergic reactions.
- SUITABLE FOR : A.Vogel Allergy Relief tablets offer long-term relief and are suitable for continuous use. With its sugar and gluten-free formulation, it caters to those with dietary restrictions. As a vegan product, it aligns with your lifestyle choices, while also being cruelty-free, ensuring no harm to animals during production.
- INGREDIENTS : Ammi visnaga (Khella, ripe fruit) 1X, Aralia racemosa (American Spikenard, fresh root and rhizome) 2X, Cardiospermum halicacabum (fresh, aerial parts of the flowering plant) 2X, Luffa operculata (whole fruit) 6X, Okoubaka (dried bark of the branches) 2X, Larrea mexicana (Gobernadora, leaf and young branch) 2X, Galphimia glauca (dried leaf and inflorescence) 3X.
- HOW TO USE : Adults (12 years of age and over): Take 2 tablets, 3 times daily. Children 6-11 years of age: Give 1 tablet, 3 times daily. Children 2 – 5 years old (under 3 years – crush tablet and mix with food or dissolve in water before use): Give ½ tablet under the tongue or dissolve in a small amount of water, 1 – 3 times daily
- CLINICALLY PROVEN : A.Vogel Allergy Relief 120 Tabs, the ultimate solution to your hay fever symptoms. This allergy medication is specially formulated to effectively treat symptoms associated with hay fever. From sneezing and itchy nose to scratching throat and burning eyes, these non-drowsy tablets provide relief from the discomfort caused by allergens.
- 10Claritin
Claritin Rapid Dissolve Allergy Medicine, 24-Hour Non-Drowsy Relief 10 mg, 10 Tablets
Free ShippingMain highlights- These melt-in-your-mouth, minty fresh tablets dissolve instantly without needing water for 24-hour, non-drowsy, on-the-go allergy symptom relief
- Relief of your worst allergy symptoms including itchy, watery, red, burning eyes, sneezing, runny nose, itchy nose, skin itch and hives
- Provides fast relief of allergy symptoms caused by outdoor allergens such as trees, grass, ragweed and pollen and indoor allergens such as dust mites, animal dander and moulds
- Each rapid dissolve tablet contains 10 mg of loratadine
- Doctors recommend taking one Claritin every day during your allergy season for continuous symptom relief *